Global unicity in optimization and approximation

Nürnberger, Günther

Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Zeitschrift für angewandte Mathematik und Mechanik : ZAMM
Volume: 65
Issue number: 5
Page range: T319-T321
Place of publication: Potsdam
Publishing house: Wiley-VCH
ISSN: 0044-2267 , 1521-4001
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item